# SDR DALA2023032102145

- Difficulty date: March 11, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 28,700 hours, 11,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2677017) DURING INSPECTION FOUND AFT WET AREA, CORROSION ON FLOOR SUPPORT STA 951, X= - 51. THE FLOOR SUPPORT STA 951, X=51 WAS REPLACED IN THE WET AREA I.A.W.B737-900 SRM 51-10-02-0G.
